MAUDE Adverse Event Report: ORTHOPEDIATRICS 1.25MM X 150MM GUIDE WIRE, THREADED

ORTHOPEDIATRICS 1.25MM X 150MM GUIDE WIRE, THREADED
Model Number 01-1400-0041
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
The threaded portion of the 1.25mm threaded wire in the 4.0 cannulated screw set broke off into the patient's arm without any severe manipulation.

Brand Name
1.25MM X 150MM GUIDE WIRE, THREADED
Common Device Name
1.25MM X 150MM GUIDE WIRE, THREADED
Manufacturer (Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key24874938
Report Number3006460162-2026-00018
Device Sequence Number9331868
Product Code HWC
UDI-Device Identifier00841132168905
UDI-Public00841132168905
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K190324
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number01-1400-0041
Device Lot Number924024010-C
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/17/2026
Initial Report FDA Received Date04/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age9 YR
Patient SexFemale